Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Embeddability of discrete time simple branching processes into continuous time branching processes


Authors: Samuel Karlin and James McGregor
Journal: Trans. Amer. Math. Soc. 132 (1968), 115-136
MSC: Primary 60.67
DOI: https://doi.org/10.1090/S0002-9947-1968-0222966-1
MathSciNet review: 0222966
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.67

Retrieve articles in all journals with MSC: 60.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222966-1
Article copyright: © Copyright 1968 American Mathematical Society